# SDR AALA20010159

- Difficulty date: January 17, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N722AA
- Make and model: Boeing 727227
- Aircraft serial: 20730
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Lap Joint
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER 26L SKIN LAP 4 INCH LONG AREA BULGING AT RIVETS STATION 661-665.  FOUND CORROSION IN SKIN LAP.  CUT OUT CORRODED AREA AND INSTALLED DOUBLER AND FILLER PER SRM 53-30-3 FIG 5 SHEET 5.  (M)
